# SDR C2XA02BT061

- Difficulty date: October 16, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3489, CREW REPORTED THAT THERE WAS AN ELECTRICAL SMELL IN THE AFT CABIN (AT SEATS 17A AND 18A) AIRCRAFT PLACED ON MEL #33-20-00 CATEGORY "C" CONTROL NUMBER 031926.  ....MAINTENANCE REMOVED AND REPLACED CEILING LIGHT ASSEMBLY AT SEAT 17A AREA. OPS.CHECKED GOOD. MEL ITEM CLEARED. AIRCRAFT RETURNED TO SERVICE.
